MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), the user contacted dario to report low blood glucose (bg) readings.The user, who recently received his dario meter, reported receiving a bg reading of 130 mg/dl with the dario meter compared to a bg reading of 178 from his non-dario meter.The user stated that after cleaning with alcohol, he received a bg reading of 144 mg/dl from his dario meter compared to a bg reading of 179 mg/dl from his non-dario meter.
 
Additional Manufacturer Narrative
While on the phone with the user when he first contacted dario, dario's representative informed the user that a replacement of dario's strips would be sent to him.The user stated that he had used alcohol before testing his bg.Dario's user guide states in the section of factors that interfere with blood glucose testing: "alcohol can affect test results." on august 12th, dario's representative followed up with the user in order to test with the new strips cartridge.The user stated that he is testing using his dario meter and two additional devices, which give him different bg readings.The user reported receiving one day prior, a bg reading of 154 mg/dl from his dario meter, compared to bg readings of 166 mg/dl and 169 mg/dl from his other non-dario meters.The user also stated that on (b)(6), he received a bg reading of 129 mg/dl from his dario meter, compared to bg readings of 145 mg/dl and 162 mg/dl from his non-dario meters.During this troubleshooting, it was determined that the user was storing his strips on the kitchen table.Dario's user guide states in the section of general precautions: "do not store the meter or test strips in an area where the humidity is outside of the range 10-90%, such as a bathroom or kitchen." the user was informed regarding proper test storage conditions.The low bg readings may have been due to user misuse.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22833474
Report Number3010606081-2025-00056
Device Sequence Number21196803
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale